×

Found 82 Documents (Results 1–82)

100
MathJax

Parameter differentiation of linear operators with a parameter-dependent domain. (English. Russian original) Zbl 1261.46035

Dokl. Math. 86, No. 1, 571-573 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 445, No. 6, 628-630 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Rotational discontinuity in magnetohydrodynamics with anisotropic pressure. II. (English. Russian original) Zbl 0866.76096

Sib. Math. J. 35, No. 2, 250-259 (1994); translation from Sib. Mat. Zh. 35, No. 2, 278-287 (1994).
PDF BibTeX XML Cite
Full Text: DOI

New generalized functions and weak well-posedness of operator problems. (English) Zbl 0822.46038

Dimovski, Ivan et al., Complex analysis and generalized functions. Papers from the fifth international conference on complex analysis and applications and symposium on generalized functions held in Varna, Bulgaria, September 15-21, 1991. Sofia: Publishing House of the Bulgarian Academy. 141-147 (1993).
MSC:  46F05 47B25 65L10
PDF BibTeX XML Cite

Well-posed hyperbolic initial boundary value problems and stable difference approximations. (English) Zbl 0789.35097

Hyperbolic problems. Theory, numerical methods and applications. Vol. II, Proc. Conf., Uppsala/Sweden 1990, 673-683 (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification